# SDR DALA2019012800598

- Difficulty date: January 26, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACKED LOWER LT WEB STA 663, ON FWD BULKHEAD, BTW LBL 54.21 AND LBL 40.00, IN LT MLG WHEEL WELL. CRACKED LOWER LT WEB ON FWD BULKHEAD WAS REPAIRED PER SRM 57-10-10 REPAIR 2.
